# SDR FDEA201908302046

- Difficulty date: August 30, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 88,294 hours, 31,427 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A/C PACKS EMIT A STRONG ODOR.   OPERATED ALL THE PACKS AND UNABLE TO DETECT ANY ODORS IAW MM 21-53-00-7 A/C OK TO CONTINUE.
